Please use this identifier to cite or link to this item:
|Title:||Amphotericin B-induced severe hypertension in a young patient: Case report and review of the literature|
|Authors:||Rodrigues, Celso Arrais [UNIFESP]|
Yamamoto, Mihoko [UNIFESP]
Arantes, Adriano de Moraes [UNIFESP]
Chauffaille, Maria de Lourdes Lopes Ferrari [UNIFESP]
Colombo, Arnaldo Lopes [UNIFESP]
Bordin, José Orlando [UNIFESP]
Universidade Federal de São Paulo (UNIFESP)
|Publisher:||Taylor & Francis Inc|
|Citation:||Renal Failure. Philadelphia: Taylor & Francis Inc, v. 28, n. 2, p. 185-187, 2006.|
|Abstract:||The description of the association between the use of amphotericin-B (amB) and the development of systemic arterial hypertension was only anecdotal so far. We describe the case of a 19-year-old female patient who had acute lymphoblastic leukemia and developed prolonged neutropenia after reinduction chemotherapy. Candida parapsilosis was isolated from blood cultures, and amB was started. Sustained severe arterial hypertension developed shortly after amB administration and continued for several hours after the infusion. Aldosterone, blood urea nitrogen, and creatinine levels were normal. After clinical improvement, amB was replaced by fluconazole, and. blood pressure normalized. Severe hypertension may be an adverse event associated with AmB treatment that requires intensive treatment.|
|Appears in Collections:||Em verificação - Geral|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.